# SDR CA140124008

- Difficulty date: January 15, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Corroded
- Location: Turbine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS CLIMBING OUT WHEN THE CREW REQUESTED TO STOP THE CLIMB AT 12000 FT, DECLARED EMERGENCY REPORTING AN ENGINE PROBLEM AND STATING THEY WANTED TO ENTER A HOLD TO WORK THE APPROPRIATE CHECKLISTS,  RETURNED TO DEPARTURE.  IT WAS A STAGE 2 HPT BLADE UNDER-PLATFORM CORROSION ISSUE.  KNOWN ISSUE. THE SB WAS RECENTLY UPGRADED FROM CAT 7 TO CAT 3.
